Facebook Pixel
EmpowHER Guest

I have pain in my left upper quad with alot of gas what could be causing thiss?

By Anonymous February 3, 2012 - 7:10am
Rate This

Add a Comment1 Comments

EmpowHER Guest

Hi Anonymous,

Thank you for your question and welcome to Empowher. You may be bloated or constipated. Have you tried something like Gas X to help that gassy feeling to subside?

If you are experiencing pain, you should always consult your physician.

Let us know if you have additional questions.


February 3, 2012 - 12:05pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Get Email Updates

Related Topics

Appendicitis Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!